# SDR ASAA2013081695813

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,895 hours, 6,217 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Converter
- Condition: Failed
- Location: Apu
- Component: Apu
- Component part number: 1152466250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  ACFT GROUNDED.  PERFORMED APU BIT.  FAULT CODE 49-41250 PRESENT. REMOVED APU START CONVERTER UNIT IAW AMM 49-41-61-000-801 INSTALLED APU START CONVERTER UNIT IAW AMM 49-41-61-400-801 3.F.(1).  OPS CK GOOD,  REF MM  49-41-61.
